# SDR AWXA9900266

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 65C25916
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FWD LOWER SPAR FLANGE DELAMINATED AND DAMAGED IN 3 SPOTS ON LT AILERON.  REPAIRED PER AWA ER 3-57-51-17A.
